You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Cofinitary Groups, almost Disjoint and Dominating Families
Michael Hrušák, Juris Steprans and Yi Zhang
The Journal of Symbolic Logic
Vol. 66, No. 3 (Sep., 2001), pp. 1259-1276
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2695105
Page Count: 18
You can always find the topics here!Topics: Mathematical permutation, Mathematical theorems, Logical theorems, Cardinality, Integers, Mathematical logic, Mathematical functions, One to one functions
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper we show that it is consistent with ZFC that the cardinality of every maximal cofinitary group of Sym(ω) is strictly greater than the cardinal numbers o and a.
The Journal of Symbolic Logic © 2001 Association for Symbolic Logic